MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CW005, 5MMX42CM EPIX ES SMK EVAC STR LHK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES CW005, 5MMX42CM EPIX ES SMK EVAC STR LHK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CW005
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [facility] incoming inspection po# (b)(4).This is a complaint from [facility] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: november 2, 2021.) we found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - cw005 lot #1426366 (1 ea.) patient status: na (no patient involvement).Type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit.However, the complainant¿s experience of hairlike particulate could not be confirmed.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [facility] incoming inspection po# 154p044, 154p046.This is a complaint from [facility] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: november 2, 2021.Please refer to the attachment file.¿) we found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - cw005 lot #1426366 (1 ea.).Patient status: na (no patient involvement).Type of intervention: na (incoming inspection).

Brand Name
CW005, 5MMX42CM EPIX ES SMK EVAC STR LHK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13065216
Report Number2027111-2021-00792
Device Sequence Number19897439
Product Code GEI
UDI-Device Identifier00607915139247
UDI-Public(01)00607915139247(17)240805(30)01(10)1426366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/05/2024
Device Model NumberCW005
Device Catalogue Number101474586
Device Lot Number1426366
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown